MAUDE Adverse Event Report: B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE

B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE
Model Number 4447006-02
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by user facility: after deaccessing a port-a-cath, the port needle safety engaged, but did not fully lock into place.

Brand Name
SURECAN SAFETY II
Common Device Name
NON-CORING (HUBER) NEEDLE
Manufacturer (Section D)
B. BRAUN MEDICAL FRANCE
30 avenue des temps modernes
chasseneuil-du-poitou vienne 86360
FR  86360
MDR Report Key10043332
Report Number9612452-2020-00016
Device Sequence Number11490952
Product Code PTI
UDI-Device Identifier04046955156276
UDI-Public(01)04046955156276
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2022
Device Model Number4447006-02
Device Catalogue Number4447006-02
Device Lot Number17N26G8670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1